Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

What can I do to fix the side effects to my libido

Is there some way to fix the side effects to my libido? It's like really depressing that your equipment don't work right because of your medication, I am on a fixed income so buying **** rock pills isn't the best solution if there are other ways to kick my junk into gear. Thank you in advance for any input and or assistance, your time and energy is greatly appreciated
4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Moxie, which means sex drive or the longing for sex, differs drastically starting with one individual then onto the next. It likewise differs relying upon an individual's inclinations and life conditions. Charisma can be impacted by ailments, chemical levels, prescriptions, way of life, and relationship issues.

Many new couples will go through an early time of having a ton of sex that dials back over the long run. Then again, a bustling life can leave certain individuals excessively drained or distracted to try and contemplate sex. Except if you are stressed over your sex drive or it is creating issues among you and your accomplice, you don't have to look for proficient assistance.

regards: [url=https://elogin.fyi]elogin [/url]
Helpful - 0
1 Comments
Um, glad you're participating, but Moxie doesn't mean sex drive.  It means drive or pep or energy to do something.  It means brash.  Nothing to do with sex.  Charisma is an intangible that some people have which draws others to them or drives others to follow them.  Some have it, some don't, but it doesn't go away if you do have it.  I get what you're trying to say, perhaps English isn't your first language?  But it is confusing.  I think what you're trying to say is, when we're not at our best or feeling confident it can affect our sex lives, as can being too busy or distracted by other things.  That's true.
1616953 tn?1443835511
Is it libido?  Or in the interest still there but your umm "equipment" is not functional?  In either event your doctor should be the first stop to tell her/him whats going on and perhaps they can change the meds or dose.  If its ED there are lots of options that don't cost a fortune not that I would know anything about that (ha ha)
Helpful - 0
Avatar universal
You don't mention which med you're on that is causing this.  There are often alternatives; there's almost never only one med for any condition.  You also seem to be mentioning two different problems.  If you have low libido you don't have the desire to have sex.  If you have the desire but can't perform (I'm assuming here you're male for this reason, it's not always accurate looking at one's profile) that's a different problem.  If you have both problems, that's a third situation.  Since this is the depression forum, I'll assume here you're talking about antidepressants, and if you're on fixed income, does that mean you're older?  Meds for performance are covered by lots of insurance and most on fixed income have insurance, so out of pocket shouldn't be super expensive unless you're aiming to have sex quite frequently.  The lack of libido most often affects women, not men.  For men the largest problem isn't inability to perform, it's difficult reaching orgasm.  Other things can be at play therefore, so you have to know it's the med and not, say, age or testosterone decline or lack of sleep or the med isn't working and you're still depressed which can cause both problems you mention.  If you do pin it down to the med and it's an antidepressant, trying a different one can often help, but when you have a med that works it's not always easy finding another one that also works or that works as well.  It's also difficult to stop taking antidepressants, so it won't be a quick solution, you'll have to slowly taper off of what you're on and when you successfully do that taper up on a different one.  Different classes of antidepressants have different frequency of this problem.  If you're on an SSRI, which is one of the main sources of this problem, sometimes it can help to combine it with a low dose of the antidepressant Wellbutrin, which is more stimulating and might make any anxiety worse but doesn't have this problem or the weight gain problem very often.  So there are options, but again, you first have to make sure the drug is the problem.  Once you do that, you can work with your psychiatrist on finding an alternative.  Peace.
Helpful - 0
973741 tn?1342342773
Hi.  Ya, that is most unfortunate.  You don't mention what medication you are taking and why.  Or how long you have been taking it.  That would be really helpful to continue the conversation.  
Helpful - 0

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Herpes sores blister, then burst, scab and heal.